# SDR 2002UALA01382

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 987 LEFT HAND SIDE FLOOR BEAM CAP IS DAMAGED.  AFTER REWORK HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FLOORBEAM UPPER CAP SPLICE REPAIR.
